| Catalog Number |
228161 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/05/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported while using the bd difco¿ salmonella o antiserum factor 7 the user noted weak performance reactions and qc failures.No health impact or consequence reported.
Additional Manufacturer Narrative
The following fields have been updated with corrected and/or additional information d10.Device available for eval- yes d10.Returned to manufacturer on 21-aug-2025 h3.Device eval by manufacturer- yes.Investigation summary: one return sample was received that had not been previously rehydrated by the customer.To investigate the complaint related to catalog number 228161, lot 3124670, the sample was tested according to the product¿s instructions for use (ifu).Three available cultures representing salmonella o group c1 were used in the evaluation.For each antiserum test, a portion of the culture was removed from the agar plate and mixed with one drop of antiserum on a slide.Additionally, each culture was tested in a drop of saline to assess roughness.All slides were rotated for one minute prior to reading the reactions.Results: 3+ reactions were observed with all group c1 cultures tested.No reactivity was observed when the cultures were tested in saline.Based on the testing performed, the complaint could not be confirmed.To further investigate, the batch history record was reviewed and found to be satisfactory.No quality notifications were issued for the batch, and all release testing met specifications.A review of product complaints revealed two other complaints received over the past three years; bd will continue to monitor for trends.No corrective action is required at this time.
Event or Problem Description